# SDR USAA051412

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 65C26602217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SURFACE, AFT ROW OF FASTENERS AT ACTUATOR  CRACKED.  MAJOR REPAIR, INSTALLED DOUBLER IAW SRM 57-43-01 REPAIR 6.
